Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Used ky yours and mines, irritation, yellow discharge, vaginal itching

doa few weeks ago me and my partner used ky yours and mines and we ve been having irritation ever since. I m unable to see a doctor because i have a bill that my insurance didn t cover so i can t go back until it s paid which wont be any time soon. What can i do. I had yellow discharge and vaginal itching and my partner also has itching and swelling of the tip of his penis . When we try to have sex it s painful for me afterwards.
Asked On : Sun, 27 May 2012
Answers:  1 Views:  136
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response

Thanks for writing to us.
It seems both of you are having an infection - most likely a bacterial infection. Both of you need treatment with oral antibiotics after a vaginal swab culture. You can apply antiseptic ointment like neosporin for temporary symptomatic relief.
I hope this information has been both informative and helpful for you.


Dr. Rakhi Tayal
Answered: Sun, 27 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor